i have taken loratabs for years for chronic pain (broken neck) it always helped the pain to a point but moreover, they would put me in a euphoric state (high) so that i could rest. they have changed my meds and have added methadone for pain. i am not prescribed as much loratab as before. now its like half methadone and half loratab. question is, does methadone stop the euphoric state from the loratab because i dont get it any longer, of course therefore can not rest. thanks
Methadone is a much longer acting opiate that vicodin, but it will still give a form of euphoria. Your doctor is probably prescribing the methadone to give you better pain releif for a longer period so you don't have to take as many lortab. At one point when I was having severe neck pain, my doctor also put me on lortab and a small dose of methadone. Please be careful, as both drugs are very addictive and methadone is very hard to withdrawal from.
Salsinator explained to you already why your doctor most likely prescribed the methadone,because it has a much longer half life,and will give you longer pain relief.Is the combination of meds doing the job they are intended for,and controlling your pain?I
I'm not going to lie to you,I'm an addict,so when you say you miss the euphoria,it sends up a red flag for me.I'm not labeling you,I'm really not,just concerned.If indeed the meds are controlling your pain but you are having some issues with sleep it's probably best to voice those concerns to your doctor.All the best...Kim
Most of the time depending on what mg your on of methadone it has a blocker so to speak not really cant think of another word that you never really feel you lortab when on methadone. I am on methadone an have been for 2 yrs now and when I first started methadone I ws still taking lortabs etc and I couldn't feel them unless I took a bunch like 15 or 20. Why did your doc want you to go on methadone w/lortab? Do you get it from a pcp doc> If you have any questions feel free message me.
I am with Kim anytime someone is saying they miss the euphoria then that is a major red flag for abuse .If you take large amounts of hydro to the the point where you have europeia while on methadone you are yourself at REAL risk of OD or livertoxicty .You really need to speak to your doctor about another med to help you sleep that is safe and does not put you life at risk.Also I would discuss the feel the need to have the euphoria
hi welcome to the forum...as for your question your probably not going to feel the hydro
wile on the methadone....but on the other hand I found the methadone to be a great way to kill pain....I was prescribed it for pain management 6 1/2 yrs ago and up till last yr
it worked great to kill off sever back pain....the dr tried every sort of pain pill imaginable
and none would hold my pain back for more the a few hrs so methadone it was..with this said there is another side to this coin thats not as pritty...its the addiction to methadone that comes...I started at 40mg and over the yrs wound up at 150mg and then it quit working al together ...so I was left with a huge addiction to walk off...took 8 1/2 mo of tapering but today I got 28 days clean...to say the least it was difficult to get off....probably one of the hardest things I ever had to do and am still doing..so I would look long and hard at what your getting yourself into b/4 its to late..after
seeing how hard it is to get off of ...I never would have taken it....as for liking the euphoria...I would take a long hard look at why your taking the pills in the first place..just my 2 cents....good luck and god bless.....Gnarly
you 2 cents are worth a lot more than face value Gnarly. Couldn't have said it better. I agree that you should take a long hard look at this Euphoria factor and why you want it so much. Like I said before, Lortab/vicodin ia a kiddie narcotic compared to methadone. all the best
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.